# SDR DALA2021111807128

- Difficulty date: October 13, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Make and model: Boeing 717-200
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5910040522
- Part serial: 00012
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED, PHENOLIC RUB STRIP ON TOP SKIN. LOOSE/MISSING HARDWARE, OUTBD ROLLER FITTING. DENTS, UPPER AND LOWER SKIN. BUMPERS WORN. ONE DENT ON LEADING EDGE FOUND TO BE OUT OF LIMITS PER B717 SRM 57-53-01-01A. MAINTENANCE REPAIRED THE UNIT AS SPECIFIED IN BLOCK(S) 11/12 ACCOMPLISHED WITH REFERENCE TO OEM CMM 27-50-1  REV. 30 WITH APPLICABLE DELTA SUPPLEMENTAL INFORMATION AND CSVE, REV. 30. / ***LIMITED RELEASE FIG 1 ITEMS 67 THRU 92 TO BE INSTALLED ON A/C*****
